... been hearing voices and hallucinating ever since are the two related
My knee jerk response is... No, it is just quisidence.
The immediate reaction of Robitussin could have been a partial cause of this, if he had overdosed greatly with this medication or the mixing of other medication. It just may had done damage to the brain and now he hears voices and is hallucinating. Have you spoken to a Neurologist?
Has he had blood tests done to make sure that he is in balance? I do know of someone who had hallucinations and hearing things, her blood chemistry was all off. As soon as her blood ie: electrolytes were straightened out, she was fine.
- Robitussin Information for Consumers
- Robitussin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Robitussin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 23 May 2010 • 1 answer
Posted 18 Aug 2010 • 1 answer
Posted 13 Feb 2015 • 2 answers
Can a 5 year old that's weighs 82lbs take Robitussin peak cold (cough+chest congestion DM non-drowsy
Posted 17 Jan 2017 • 1 answer
Posted 21 Feb 2017 • 0 answers